MAUDE Adverse Event Report: PHILIPS ULTRASOUND SPARQ ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND SPARQ ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number 989605394911
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Event or Problem Description
A customer reported patient images were corrupted and mixed with different studies after exporting from their sparq ultrasound system to a usb drive.The images were correct on the system and the diagnosis was performed successfully.The issue was obvious to the user and there was no harm to the user or patient associated with this event.
 
Additional Manufacturer Narrative
A philips field service engineer went to the customer site to gather system data for further investigation.However, the customer had deleted the system database after exporting it to an external hard drive.The customer confirmed the external hard drive was corrupted and the original system data could no longer be retrieved.The exporting of data to a corrupted third party external drive was determined to be the root cause of the issue.There was no ultrasound system malfunction associated with this event.The system has been placed back into service with no additional complaints regarding this issue reported by the customer post notification.
 
Event or Problem Description

Brand Name
SPARQ ULTRASOUND SYSTEM
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key13293654
Report Number3019216-2022-00007
Device Sequence Number4547442
Product Code IYN
UDI-Device Identifier00884838028098
UDI-Public00884838028098
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K091804
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605394911
Device Catalogue Number795090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2021
Supplement Date Received by Manufacturer12/22/2021
Initial Report FDA Received Date01/19/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown